# SDR AALA202305303646

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 18,012 hours, 7,538 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS STUCK AT 5 Ï¿½ 10 DEGREES ON APPROACH TO JFK. USED ALTERNATE FLAPS OVER 10 AND HAD FLAP ASYMMETRY. EMERGENCY DECLARED; FLIGHT LANDED SAFELY. MAINTENANCE REPLACED LEFT HAND FLAP POSITION TRANSMITTER T427 PER AMM 27-58-01 (AALA202305302809). REPLACED FLAP LEVER POSITION SENSOR T538 PER AMM 27-51-06 (AALA202305300669). REPLACED FLAP / SLAT ELECTRONICS UNIT M01746 PER AMM 27-51-01 (AALA202305303646).
